# SDR A6WA201040964

- Difficulty date: December 15, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 18,056 hours, 17,093 cycles
- Engine: Ge CF343B1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 4037
- Condition: Inoperative
- Location: Windshield Heat
- Part time: 18,026 hours, 17,063 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT WINDSHIELD HEAT CAUTION MSG IN FLIGHT.  COMPLIED WITH QRH AND MESSAGE PERSISTS.  R & R LT WINDSHIELD CONTROLLER AND ANTI-ICE CONTROL PANEL IAW AMM 30-41-01 AND OPS TEST IAW AMM 30-12-21.  M/C WINDSHIELD HEAT CONTROL SWITCH WAS BAD.
